# SDR A6WA2017103045388

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,782 hours, 33,673 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shield
- Part number: 22855030
- Condition: Cracked
- Location: Rt Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAIL PIPE FIRE SHIELD CRACKED AT 9 O'CLOCK POSITION.  REPAIRED FIRE SHIELD IAW CMM 78-11-00-350-012-A01.
